# SDR VQI2017F00001

- Difficulty date: April 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 3230
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sump
- Condition: Leaking
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT ACFT FOR FIRST FLIGHT, CREW DETECTED A STRONG FUEL ODOR IN THE COCKPIT AND THROUGHOUT CABIN.  ODOR DISSIPATED WITH APU BLEED ON.  DURING INSPECTION, IAW TSM 055000810831A, FOUND RT CENTER TANK FUEL SUMP LEAKING.  RESEATED SUMP DRAIN AND CLEANED AREA, NO LEAKS NOTED, ACFT OK TO CONTINUE.  ON ARRIVAL,  NO DEFECTS WERE NOTED.
